Dynamics of delayed neural field models in two-dimensional spatial domains

Spek L. and Dijkstra K. and van Gils S.A. and Van Leeuwen-Polner Mónika: Dynamics of delayed neural field models in two-dimensional spatial domains.
JOURNAL OF DIFFERENTIAL EQUATIONS, 317. pp. 439-473. ISSN 0022-0396 (2022)

[thumbnail of Jde2022.pdf]
Preview
Text
Jde2022.pdf - Published Version

Download (821kB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF DIFFERENTIAL EQUATIONS
Date: 2022
Volume: 317
Page Range: pp. 439-473
ISSN: 0022-0396
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32800100
DOI azonosító: https://doi.org/10.1016/j.jde.2022.02.002
Date Deposited: 2022. Aug. 05. 14:00
Last Modified: 2022. Aug. 05. 14:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/24831
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year